# SDR USAA2009052091238

- Difficulty date: May 20, 2009
- Submitted: May 21, 2009
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 38,502 hours, 15,322 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C21 - MAJOR REPAIR - NR 6189587 - FLOOR SUPPORT WEB ANGLE CRACKED BETWEEN BS927 TO BS947.5, WL208, BL0.  REPLACED FLOOR SUPPORT WEB ANGLE BETWEEN BS927 TO BS947.5, WL208, BL0 IAW B737 SRM 51-20-01 & 51-40-02.
